# SDR HNAA2009022300069

- Difficulty date: February 4, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 33,178 hours, 36,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490
- Condition: Corroded
- Location: Fuselage
- Part time: 33,178 hours, 36,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD SEAT RAIL IS CORRODED AT GALLEY BUFFET MOUNTING HOLES.  REMOVED AND REPLACED SEAT RAILS IN ACCORDANCE WITH RD8-53-3074.
